Alert archive / Puerto Rico / Small Craft Advisories in 2012
Small Craft Advisory 8, NWS JSJ
NWS JSJ issued this small craft advisory at Jan 19, 2012, 6:45 PM CST. It took effect at Jan 23, 2012, 10:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 19, 2012, 6:45 PM CST (00:45 UTC)
- In effect from
- Jan 23, 2012, 10:00 AM CST
- Expired
- Jan 19, 2012, 6:47 PM CST
- In force
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
058 WHCA72 TJSJ 200045 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 845 PM AST THU JAN 19 2012 ...TEST... .TEST. AMZ732-200845- /O.NEW.TJSJ.SC.Y.0005.120120T0045Z-120120T0400Z/ /O.NEW.TJSJ.SC.Y.0006.120122T0400Z-120122T1600Z/ /O.NEW.TJSJ.SC.Y.0007.120123T0400Z-120123T1000Z/ /O.NEW.TJSJ.SC.Y.0008.120123T1600Z-120123T2200Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 845 PM AST THU JAN 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT AST TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO NOON AST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 6 AM AST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM AST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT AST TONIGHT. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM MIDNIGHT SATURDAY NIGHT TO NOON AST SUNDAY. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 6 AM AST MONDAY. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM NOON TO 6 PM AST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-200845- /O.NEW.TJSJ.SC.Y.0005.120120T0045Z-120120T0400Z/ /O.NEW.TJSJ.SC.Y.0006.120122T1000Z-120122T1600Z/ /O.NEW.TJSJ.SC.Y.0007.120123T0400Z-120123T1000Z/ /O.NEW.TJSJ.SC.Y.0008.120123T1600Z-120123T2200Z/ MONA PASSAGE SOUTHWARD TO 17N- 845 PM AST THU JAN 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT AST TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON AST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 6 AM AST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM AST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT AST TONIGHT. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 6 AM TO NOON AST SUNDAY. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 6 AM AST MONDAY. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM NOON TO 6 PM AST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-200845- /O.NEW.TJSJ.SC.Y.0005.120120T0045Z-120120T0400Z/ /O.NEW.TJSJ.SC.Y.0006.120122T1000Z-120122T2200Z/ /O.NEW.TJSJ.SC.Y.0007.120123T0400Z-120123T1600Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 845 PM AST THU JAN 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT AST TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM AST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO NOON AST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT AST TONIGHT. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 6 AM TO 6 PM AST SUNDAY. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO NOON AST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-200845- /O.NEW.TJSJ.SC.Y.0005.120120T0045Z-120120T0400Z/ /O.NEW.TJSJ.SC.Y.0006.120122T1000Z-120122T1600Z/ /O.NEW.TJSJ.SC.Y.0007.120123T0400Z-120123T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 845 PM AST THU JAN 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT AST TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON AST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 6 AM AST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT AST TONIGHT. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 6 AM TO NOON AST SUNDAY. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 6 AM AST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-200845- /O.NEW.TJSJ.SC.Y.0005.120120T0045Z-120120T0400Z/ /O.NEW.TJSJ.SC.Y.0006.120122T1000Z-120123T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 845 PM AST THU JAN 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT AST TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 PM AST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT AST TONIGHT. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 6 AM SUNDAY TO 6 PM AST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-735-742-745-200400- /O.NEW.TJSJ.SC.Y.0005.120120T0045Z-120120T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 845 PM AST THU JAN 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT AST TONIGHT... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT AST TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
1 follow-up statement
347 WHCA72 TJSJ 200047 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 847 PM AST THU JAN 19 2012 ...TEST... .TEST. AMZ732-200200- /O.CAN.TJSJ.SC.Y.0005.000000T0000Z-120120T0400Z/ /O.CAN.TJSJ.SC.Y.0006.120122T0400Z-120122T1600Z/ /O.CAN.TJSJ.SC.Y.0007.120123T0400Z-120123T1000Z/ /O.CAN.TJSJ.SC.Y.0008.120123T1600Z-120123T2200Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 847 PM AST THU JAN 19 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... ...SMALL CRAFT ADVISORY IS CANCELLED... ...SMALL CRAFT ADVISORY IS CANCELLED... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ AMZ741-200200- /O.CAN.TJSJ.SC.Y.0005.000000T0000Z-120120T0400Z/ /O.CAN.TJSJ.SC.Y.0006.120122T1000Z-120122T1600Z/ /O.CAN.TJSJ.SC.Y.0007.120123T0400Z-120123T1000Z/ /O.CAN.TJSJ.SC.Y.0008.120123T1600Z-120123T2200Z/ MONA PASSAGE SOUTHWARD TO 17N- 847 PM AST THU JAN 19 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... ...SMALL CRAFT ADVISORY IS CANCELLED... ...SMALL CRAFT ADVISORY IS CANCELLED... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ AMZ722-200200- /O.CAN.TJSJ.SC.Y.0005.000000T0000Z-120120T0400Z/ /O.CAN.TJSJ.SC.Y.0006.120122T1000Z-120122T2200Z/ /O.CAN.TJSJ.SC.Y.0007.120123T0400Z-120123T1600Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 847 PM AST THU JAN 19 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... ...SMALL CRAFT ADVISORY IS CANCELLED... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ AMZ715-725-200200- /O.CAN.TJSJ.SC.Y.0005.000000T0000Z-120120T0400Z/ /O.CAN.TJSJ.SC.Y.0006.120122T1000Z-120122T1600Z/ /O.CAN.TJSJ.SC.Y.0007.120123T0400Z-120123T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 847 PM AST THU JAN 19 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... ...SMALL CRAFT ADVISORY IS CANCELLED... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ AMZ710-200200- /O.CAN.TJSJ.SC.Y.0005.000000T0000Z-120120T0400Z/ /O.CAN.TJSJ.SC.Y.0006.120122T1000Z-120123T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 847 PM AST THU JAN 19 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ AMZ712-735-742-745-200200- /O.CAN.TJSJ.SC.Y.0005.000000T0000Z-120120T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 847 PM AST THU JAN 19 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WEATHER.GOV/SANJUAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jan 19, 12:47 PM CST, 5 hours 58 minutes earlier.
Area forecast discussion, Jan 19, 12:47 PM CST, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
247 PM AST THU JAN 19 2012
.SYNOPSIS...BROAD TROUGH PATTERN ALOFT TO DOMINATE INTO NEXT WEEK.
SFC RIDGE NORTH OF THE AREA WILL MAINTAIN A MODERATE TO FRESH
TRADE FLOW.
&&
.DISCUSSION...LOW LEVEL MOISTURE HAS BEEN ERODING THROUGH THE DAY
AS SEEN ON ANIMATION OF BLENDED TPW IMAGERY DUE TO SHORTWAVE
RIDGING. THIS HAS ACTED TO SUPPRESS CLOUDS AND SHOWERS THIS
AFTERNOON WITH VERY LITTLE SEEN ON RADAR IMAGERY. NEXT SHORTWAVE
IMPULSE FCST TO MOVE ACROSS THE AREA FRI NIGHT AND LIKELY ENHANCE
CHANCES FOR SHOWERS LATE FRI NIGHT/EARLY SAT. DRYING IS FCST FOR
SAT NIGHT THROUGH SUN NIGHT AS S/W RIDGING BUILDS IN AHEAD OF NEXT
S/W TROF FCST TO EMERGE OFF THE SOUTHEAST U.S. COAST SUN
AFTERNOON. THIS FEATURE TO HELP TRIGGER SOME SHOWERS MON ALTHOUGH
LOW LEVEL MOISTURE APPEARS TO BE LACKING. GFS SHOWS A BIT BETTER
MOISTURE NEXT TUE-THU BUT THIS A BIT TOO FAR OUT SO NOT PUTTING
MUCH FAITH ON THIS RIGHT NOW. MAIN THEME IS CONTINUED COOL
CONDITIONS AS MEAN TROF PATTERN DOMINATES ERN NOAM INTO THE
CARIBBEAN.
&&
.AVIATION...VFR CONDITIONS NEXT FIVE DAYS WITH NO SIG WX. SOME
INCREASE IN WINDS IS EXPECTED SAT-SUN WITH 15-20 KT LIKELY.
&&
.MARINE...SEAS GENERALLY 5-7 FT APPEAR LIKELY NEXT FIVE DAYS
ACROSS THE ATLC WATERS.
&&
.FIRE WEATHER...COOL CONDITIONS APPEAR TO BE LIMITING FACTOR FOR
FIRE DANGER NEXT SEVEN DAYS ALTHOUGH SUNDAY COULD HAVE A BIT OF AN
ENHANCED THREAT DUE FCST PW VALUES OF 0.8 INCHES AND STRONGER WIND
SPEEDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 71 80 71 79 / 30 30 50 50
STT 69 79 69 79 / 30 30 40 40
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 6 AM AST MONDAY FOR ANEGADA PASSAGE
SOUTHWARD TO 17N-ATLC WATERS OF PUERTO RICO AND USVI FROM
10NM TO 19.5N-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO
17N-COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO
RICO OUT 10 NM.
SMALL CRAFT ADVISORY UNTIL NOON AST SUNDAY FOR COASTAL WATERS OF
NORTHERN PUERTO RICO OUT 10 NM-MONA PASSAGE SOUTHWARD TO
17N.
&&
71/64Hazardous weather outlook, Jan 19, 4:27 AM CST, 14 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 627 AM AST THU JAN 19 2012 AMZ710>745-PRZ001>013-201030- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 627 AM AST THU JAN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT HAZARDOUS MARINE CONDITIONS WILL CONTINUE TO PREVAIL ACROSS THE LOCAL WATERS...THEREFORE SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT FOR THE ATLANTIC AND CARIBBEAN WATERS AS WELL AS THE ANEGADA PASSAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MARINE CONDITIONS WILL STILL BE HAZARDOUS ACROSS THE AREA WATERS... THEREFORE SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT. .SPOTTER INFORMATION STATEMENT... MARINE CONDITION REPORTS ARE REQUESTED. AMZ715-725-VIZ001-002-201030- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 627 AM AST THU JAN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT HAZARDOUS MARINE CONDITIONS WILL CONTINUE TO PREVAIL ACROSS THE LOCAL WATERS...THEREFORE SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT FOR THE ATLANTIC AND CARIBBEAN WATERS AS WELL AS THE ANEGADA PASSAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MARINE CONDITIONS WILL STILL BE HAZARDOUS ACROSS THE AREA WATERS... THEREFORE SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT. .SPOTTER INFORMATION STATEMENT... MARINE CONDITION REPORTS ARE REQUESTED.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 6:45 PM CST | Small Craft Advisory | JSJ | 2 min | |
| Jan 19, 6:45 PM CST | Small Craft Advisory | JSJ | 2 min | |
| Jan 19, 6:45 PM CST | Small Craft Advisory | JSJ | 2 min |
Nearby
Small Craft Advisories in Puerto Rico, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.